# SDR NACA2025031100010

- Difficulty date: March 11, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,959 hours, 2,793 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rt Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EGT UPPER WIRE BUNDLE DAMAGED IN SEVERAL AREAS. REPLACED RH UPPER EGT CABLES
